zbMATH — the first resource for mathematics

The domain of the Ornstein-Uhlenbeck operator on an \(L^p\)-space with invariant measure. (English) Zbl 1170.35375
Summary: We show that the domain of the Ornstein-Uhlenbeck operator on \(L^p\) \((\mathbb{R}^,\mu dx)\) equals the weighted Sobolev space \(W^{2,p} (\mathbb{R}^N,\mu dx)\), where \(\mu dx\) is the corresponding invariant measure. Our approach relies on the operator sum method, namely the commutative and the non commutative Dore-Venni theorems.

35J15 Second-order elliptic equations
35K10 Second-order parabolic equations
47A55 Perturbation theory of linear operators
47D06 One-parameter semigroups and linear evolution equations
Full Text: EuDML
[1] P. Cannarsa - V. Vespri, Generation of analytic semigroups in the \(L^p\) topology by elliptic operators in \(\mathbb{R}^n\), Israel J. Math. 61 (1988), 235-255. Zbl0669.35026 MR941240 · Zbl 0669.35026
[2] A. Chojnowska-Michalik - B. Goldys, Generalized symmetric Ornstein-Uhlenbeck operators in \(L^p\): Littlewood-Paley-Stein inequalities and domains of generators, to appear in J. Funct. Anal. MR1828795 · Zbl 0859.60057
[3] A. Chojnowska-Michalik - B. Goldys, Symmetric Ornstein-Uhlenbeck generators: Characterizations and identification of domains, preprint. · Zbl 0859.60057
[4] P. Clément - J. Prüss, Completely positive measures and Feller semigroups, Math. Ann. 287 (1990), 73-105. Zbl0717.47013 MR1048282 · Zbl 0717.47013
[5] R. R. Coifman - G. Weiss, Transference Methods in Analysis, Amer. Math. Society, 1977. Zbl0377.43001 MR481928 · Zbl 0377.43001
[6] G. Da Prato, Characterization of the domain of an elliptic operator of infinitely many variables in \(L^2(\mu )\) spaces, Rend. Mat. Acc. Lincei 8 (1997), 101-105. Zbl0899.47035 MR1485321 · Zbl 0899.47035
[7] G. Da Prato, Perturbation of Ornstein-Uhlenbeck semigroups, Rend. Istit. Mat. Univ. Trieste 28 (1997), 101-126. Zbl0897.60070 MR1602247 · Zbl 0897.60070
[8] G. Da Prato - A. Lunardi, On the Ornstein-Uhlenbeck operator in spaces of continuous functions, J. Funct. Anal. 131 (1995), 94-114. Zbl0846.47004 MR1343161 · Zbl 0846.47004
[9] G. Da Prato - B. Goldys, On perturbations of symmetric Gaussian diffusions, Stochastic Anal. Appl. 17 (1999), 369-382. Zbl0935.60062 MR1686991 · Zbl 0935.60062
[10] G. Da Prato - V. Vespri, Maximal \(L^p\) regularity for elliptic equations with unbounded coefficients, to appear in Nonlinear Analysis TMA. Zbl1012.35027 · Zbl 1012.35027
[11] G. Da Prato - J. Zabczyk, “Stochastic Equations in Infinite Dimensions”, Cambridge University Press, 1992. Zbl0761.60052 MR1207136 · Zbl 0761.60052
[12] G. Da Prato - J. Zabczyk, Regular densities of invariant measures in Hilbert spaces, J. Funct. Anal. 130 (1995), 427-449. Zbl0832.60069 MR1335387 · Zbl 0832.60069
[13] G. Dore - A. Venni, On the closedness of the sum of two closed operators, Math. Z. 196 (1987), 189-201. Zbl0615.47002 MR910825 · Zbl 0615.47002
[14] A. Lunardi, On the Ornstein-Uhlenbeck operator in \(L^2\) spaces with respect to invariant measures, Trans. Amer. Math. Soc. 349 (1997), 155-169. Zbl0890.35030 MR1389786 · Zbl 0890.35030
[15] G. Metafune, \(L^p\)-spectrum of Ornstein-Uhlenbeck operators, Ann. Sc. Norm. Sup. Pisa 30 (2001), 97-124. Zbl1065.35216 MR1882026 · Zbl 1065.35216
[16] G. Metafune - D. Pallara - E. Priola, Spectrum of Ornstein-Uhlenbeck operators in \(L^p\) spaces with respect to invariant measures, preprint. Zbl1027.47036 · Zbl 1027.47036
[17] S. Monniaux - J. Prüss, A theorem of the Dore-Venni type for noncommuting operators, Trans. Amer. Math. Soc. 349 (1997), 4787-4814. Zbl0887.47015 MR1433125 · Zbl 0887.47015
[18] J. Prüss - H. Sohr, On operators with bounded imaginary powers in Banach spaces, Math. Z. 203 (1990), 429-452. Zbl0665.47015 MR1038710 · Zbl 0665.47015
[19] J. Prüss - H. Sohr, Imaginary powers of elliptic second order differential operators in \(L^p\)-space, Hiroshima Math. J. 23 (1993), 161-192. Zbl0790.35023 MR1211773 · Zbl 0790.35023
[20] I. Shigekawa, Sobolev spaces over the Wiener space based on an Ornstein-Uhlenbeck operator, J. Math. Kyoto Univ. 32 (1992), 731-748. Zbl0777.60047 MR1194112 · Zbl 0777.60047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.